# SDR SWIA202161118

- Difficulty date: August 5, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR HINGE, FUSELAGE SIDE HAS NUMEROUS LUG LANDINGS CHAFFED/GOUGED FROM AFT OF LUG #14 TO LAST LUG LANDING (MARKED)     (C-CHECK RO 9/21/2021)    BLENDED OUT CHAFE/GOUGE ON PAX DOOR HINGE (FUSELAGE SIDE) AT LUGS LANDING FROM #14 TO #27 REF. CRJ-700 SRM 53-21-23-201-010-A01, PARAGRAPH D.(1). ORIGINAL THICKNESS ON PAX DOOR HINGE (FUSELAGE SIDE) AT LUGS LANDING FROM #14 TO #27 IS .134" REF. BOMBARDIER DWG# SH670-31876 REV G, LOWEST REMAINING THICKNESS IN AREA AT LUG LANDS IS .120" MEASURED USING CALIPER TUC9235 CAL. DUE DATE 31-AUG-21, MATERIAL LOSS IN AREA IS .014". AREA AT LUG LANDS #14-#27 IS WITHIN LIMITS REF. CRJ-700 SRM 53-21-23-201-010-A01, PARAGRAPH D. (2). (SEE CONTINUATION SHEET FOR FURTHER DETAILS). COMPLIED WITH TASK CARD 51-900-1002-SKY.
